Hi, my daughter is 18. She developed a major rash in her underarms, about 1 1/2 to 2 years back. After heavy steroid cream use, it settled down. Now she uses a cream to keep it at bay. If she stops, the rash comes back. While we were treating this, she developed major stomach issues and total loss of appetite. If she drinks half a glass of water, she feels full to the top and cannot eat for hours. Each time she eats, she forces herself. Many tests have been done. After the appetite issue, she started suffering from major anxiety and sleeplessness. Maybe there is a connection between all of this? She was given prozac, which she had for a couple of months and it did nothing for her. Can you please help in any way? Anxiously look forward to hearing from you. Many thanks.
Editors’ selected articles and questions are posted in HTQ Page on Facebook. You are most welcome to follow and/or Like us to stay updated on the latest health info.